Possible Sertraline-Induced Hiccups in a Boy With Obsessive-Compulsive Disorder and Attention-Deficit/Hyperactivity DisorderBilgiç, Ayhan, MDClinical Neuropharmacology: January/February 2019 - Volume 42 - Issue 1 - p 17–18 doi: 10.1097/WNF.0000000000000311 Case Reports Abstract Author InformationAuthors Article MetricsMetrics Hiccup is a sudden-onset repeated involuntary and spasmodic contraction of the diaphragm and intercostal muscle accompanied by laryngeal closure, generating the characteristic inspiratory sound and discomfort. Various factors including drugs may trigger the hiccups. There are some reports regarding the possible links between psychotropic agents that can affect the dopaminergic system and the triggering of hiccup; however, to our knowledge, there are no data regarding sertraline-induced hiccup. We present the case of a boy with obsessive-compulsive disorder and attention-deficit/hyperactivity disorder who displayed hiccup after sertraline therapy. Department of Child and Adolescent Psychiatry, Meram School of Medicine, Necmettin Erbakan University, Konya, Turkey. Address correspondence and reprint requests to Ayhan Bilgiç, MD, Department of Child and Adolescent Psychiatry, Meram School of Medicine, Necmettin Erbakan University, 42090, Meram, Konya, Turkey; E-mail: firstname.lastname@example.org Conflicts of Interest and Source of Funding: The author has no conflicts of interest to declare. Copyright © 2019 Wolters Kluwer Health, Inc. All rights reserved.